# SDR ASAA0842879

- Difficulty date: March 19, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 50,832 hours, 28,773 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB SEPARATING AT HINGE CUTOUTS.  REMOVED DAMAGED AREAS, REBONDED HINGE CUTOUT AREAS IAW B737 400 SRM 51 70 17 REPAIR 10.
